# SDR KBM2004F00162

- Difficulty date: May 16, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 39951213
- Part serial: 1548
- Condition: Fluctuates
- Location: M/R Tach
- Part time: 2,258 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GAUGE FLUCTUATES.  REMOVED AND REPLACED.
